# SDR HE66097658

- Difficulty date: October 11, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,555 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Unit
- Part number: 105860291
- Part serial: 018704004
- Condition: Unserviceable
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CAUSING UNCONTROLLED INPUT IN LATERAL AXIS OF FLIGHT CONTROLS.
